Access count of this item: 151

Files in This Item:
File Description SizeFormat 
1281_07.pdf939.52 kBAdobe PDFView/Open
Title: The analogue of Eichler-Selberg's trace formula for the non-holomorphic automorphic forms on the upper half space (Automorphic Forms and their Dirichlet series)
Authors: 鈴木, 正俊  KAKEN_name
Author's alias: Suzuki, Masatosi
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1281
Start page: 90
End page: 100
URI: http://hdl.handle.net/2433/42373
Appears in Collections:Automorphic Forms and their Dirichlet series

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.